- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 309398, 12 pages
Resonances for Perturbed Periodic Schrödinger Operator
Institut de Mathématiques de Bordeaux, Université Bordeaux 1, 351, Cours de la Libération, 33405 Talence, France
Received 29 September 2011; Accepted 27 November 2011
Academic Editor: Ali Mostafazadeh
Copyright © 2012 Mouez Dimassi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- V. S. Buslaev, “Semi-classical approximation for equations with periodic coefficients,” Russian Mathematical Surveys, vol. 42, pp. 97–125, 1987.
- M. C. Chang and Q. Niu, “Berry phase, hyperorbits, and the Hofstadter spectrum,” Physical Review Letters, vol. 75, pp. 1348–1351, 1996.
- M. C. Chang and Q. Niu, “Berry phase, hyperorbits, and the Hofstadter spectrum: semiclassical in magnetic Bloch bands,” Physical Review B, vol. 53, pp. 7010–7022, 1996.
- M. Dimassi, J. C. Guillot, and J. Ralston, “Semiclassical asymptotics in magnetic Bloch bands,” Journal of Physics, vol. 35, no. 35, pp. 7597–7605, 2002.
- M. Dimassi, J.-C. Guillot, and J. Ralston, “On effective Hamiltonians for adiabatic perturbations of magnetic Schrödinger operators,” Asymptotic Analysis, vol. 40, no. 2, pp. 137–146, 2004.
- C. Gérard, A. Martinez, and J. Sjöstrand, “A mathematical approach to the effective Hamiltonian in perturbed periodic problems,” Communications in Mathematical Physics, vol. 142, no. 2, pp. 217–244, 1991.
- F. Hôvermann, H. Spohn, and S. Teufel, “Semiclassical limit for the Schrödinger equation with a short scale periodic potential,” Communications in Mathematical Physics, vol. 215, no. 3, pp. 609–629, 2001.
- W. Horn, “Semi-classical constructions in solid state physics,” Communications in Partial Differential Equations, vol. 16, no. 2-3, pp. 255–289, 1991.
- G. Nenciu, “Dynamics of band electrons in electric and magnetic fields rigorous justification of the effective Hamiltonians,” Reviews of Modern Physics, vol. 63, no. 1, pp. 91–127, 1991.
- R. Peierls, “Zur Theorie des diamagnetimus von leitungselektronen,” Zeitschrift für Physikalische, vol. 80, pp. 763–791, 1933.
- J.C. Slater, “Electrons in perturbed periodic lattices,” Physical Review, vol. 76, pp. 1592–1600, 1949.
- N. E. Firsova, “Resonances of Hill operator perturbed by an exponentially decreasing additive potential,” Mathematical Notes, vol. 36, pp. 854–861, 1984.
- M. Dimassi, “Resonances for slowly varying perturbations of a periodic Schrödinger operator,” Canadian Journal of Mathematics, vol. 54, no. 5, pp. 998–1037, 2002.
- M. Dimassi and M. Zerzeri, “A local trace formula for resonances of perturbed periodic Schrödinger operators,” Journal of Functional Analysis, vol. 198, no. 1, pp. 142–159, 2003.
- J. Sjöstrand, “A trace formula for resonances and application to semi-classical Schrödinger operators,” in Séminaire Équations aux Dérivées Partielles, exposé no. 11 (1996-97), 1996.
- M. Dimassi and M. Mnif, “Lower bounds for the counting function of resonances for a perturbation of a periodic Schrödinger operator by decreasing potential,” Comptes Rendus Mathématique, vol. 335, no. 12, pp. 1013–1016, 2002.
- E. Balslev and J. M. Combes, “Spectral properties of many-body Schrödinger operators with dilatation-analytic interactions,” Communications in Mathematical Physics, vol. 22, pp. 280–294, 1971.
- L. Nédeléc, “Resonances for matrix Schrödinger operators,” Duke Mathematical Journal, vol. 106, no. 2, pp. 209–236, 2001.
- J. Ralston, “Magnetic breakdown,” Astérisque, no. 210, pp. 263–282, 1992.